advertisement
Question
Posted by: SUE | 2009/11/11

UNEXPECTED PERIODS

hello, ek is al so ongeveer 3 jaar op voorbehoed pilletjie, yasmine, en het 6 dae terug dit gestop. Gister het ek bruin vloeistowwe afgeskei, partykeer sulke jelly stukke (jammer vir die detail). Vanoggend het ek beginne erg vloei, erger as gewoondlik, dit is ook glad nie nou my tyd om siek te raak nie, het 2 weke terug my maandstoldes gehad. ek wil net weet, is dit normaal?!
Dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Because you have stopped the Pill in midcycle, this has caused a period now. It is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/13

Because you have stopped the Pill in midcycle, this has caused a period now. It is normal.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement